# SDR CA040510002

- Difficulty date: May 3, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 1,984 hours
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame
- Part number: 21531036212
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AD CF-1997-07R2 A CRACK WAS DISCOVERED BY EDDY CURRENT ABOUT ONE AND A HALF INCHES LONG ON THE OUTBOARD RT REAR WING TO FUSELAGE FRAME ANGLE.  THE CRACK BECAME VISUALLY APPARENT AFTER BEING DETECTED BY NDT.  THE CRACK STARTED AT THE TOP OF FRAME P/N 215-31036-212 AND EXTENDED PASS THE FIRST HIGH LOCK AND ON TOWARDS THE SECOND.  THE AD WAS PERFORMED AT AIRFRAME TIME 1984.2 AND TOTAL WATER DROPS 6843 WHICH IS PRIOR TO THE COMPLIANCE REQUIREMENTS OF AD CF-1997-07R.
